# SDR SWAA2012121710679

- Difficulty date: December 15, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 21,666 hours, 12,991 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PACK FELL OUT OF COVER.  RE-INSTALLED SLIDE PACK PER TASK CARD 725-61-06.  A/C OK FOR SERVICE.
